# SDR YENA2025020400130

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 80,505 hours, 29,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1817, JFK-POS. (ETOPS) 'FUME EVENT SHORTLY BEFORE LANDING; PERFORMED TSM 05-50-00-810-831-A NO IDENTIFICATION OF ODOR PRESENT PER 49-00-00-200-811-A. OPERATION OF APU NORMAL MDDR # 573119 CLEARED MX-4 UPDATED MCC-NOTIFIED PLACARD RMD'  OSD: 2/4/2025
